Tags

Type your tag names separated by a space and hit enter

Involving the patient in reporting adverse drug reactions.
J R Coll Gen Pract. 1988 Aug; 38(313):370-1.JR

Abstract

A method is described for increasing the level of reporting of adverse drug reactions. Patients prescribed a black triangle drug (one being monitored by the Committee on Safety of Medicines) were given a leaflet by the dispensing chemists in one town, encouraging them to report any adverse reaction to their doctor. Over two two-month periods, reports of adverse reactions rose from six out of 576 in the control period (10 per 1000) to 11 out of 481 (23 per 1000) in the study period but only one 'yellow card' was submitted to the Committee on Safety of Medicines.

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article
Research Support, Non-U.S. Gov't

Language

eng

PubMed ID

3256650

Citation

Campbell, J P., and J G. Howie. "Involving the Patient in Reporting Adverse Drug Reactions." The Journal of the Royal College of General Practitioners, vol. 38, no. 313, 1988, pp. 370-1.
Campbell JP, Howie JG. Involving the patient in reporting adverse drug reactions. J R Coll Gen Pract. 1988;38(313):370-1.
Campbell, J. P., & Howie, J. G. (1988). Involving the patient in reporting adverse drug reactions. The Journal of the Royal College of General Practitioners, 38(313), 370-1.
Campbell JP, Howie JG. Involving the Patient in Reporting Adverse Drug Reactions. J R Coll Gen Pract. 1988;38(313):370-1. PubMed PMID: 3256650.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Involving the patient in reporting adverse drug reactions. AU - Campbell,J P, AU - Howie,J G, PY - 1988/8/1/pubmed PY - 1988/8/1/medline PY - 1988/8/1/entrez SP - 370 EP - 1 JF - The Journal of the Royal College of General Practitioners JO - J R Coll Gen Pract VL - 38 IS - 313 N2 - A method is described for increasing the level of reporting of adverse drug reactions. Patients prescribed a black triangle drug (one being monitored by the Committee on Safety of Medicines) were given a leaflet by the dispensing chemists in one town, encouraging them to report any adverse reaction to their doctor. Over two two-month periods, reports of adverse reactions rose from six out of 576 in the control period (10 per 1000) to 11 out of 481 (23 per 1000) in the study period but only one 'yellow card' was submitted to the Committee on Safety of Medicines. SN - 0035-8797 UR - https://www.unboundmedicine.com/medline/citation/3256650/Involving_the_patient_in_reporting_adverse_drug_reactions_ L2 - https://bjgp.org/cgi/pmidlookup?view=long&pmid=3256650 DB - PRIME DP - Unbound Medicine ER -